RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yankovski, A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:24
Abstract pages:69
Full texts:35

http://www.mathnet.ru/eng/person75083
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1972
1. A. Yankovski, “Elements of infinite filtrations in generalized cohomology theories on the category of spectra”, Mat. Zametki, 11:6 (1972),  699–704  mathnet  mathscinet  zmath; Math. Notes, 11:6 (1972), 422–425
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020